# SDR UPS803668

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1399
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON AFT LOWER CARGO SKIN UNDER FINGER DOUBLER AT STA 1399 BETWEEN LONGS 30L TO 31L.  REPAIRED IAW SRM 53-3-1, 51-1-8, 51-1-20, 51-1-11.
